# SDR UF6A990941

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: JD711J0007000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE UPPER AFT FRAME ON THE MODULAR 5 IS CRACKED.  MAINTENANCE REPAIRED UPPER AFT FRAME.  ALL WORK WAS DONE IAW BAE ATP SRM 54-10-00.  (M)
